MathSciNet Relay Station
MathSciNet bibliographic data
MR341853 (49 #6599) 65H10
Broyden, C. G.; Dennis, J. E., Jr.; Moré, Jorge J. On the local and superlinear convergence of quasi-Newton methods. J. Inst. Math. Appl. 12 (1973), 223–245.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement